# SDR IPXA13177264

- Difficulty date: February 3, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 11,497 hours, 7,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813389200
- Condition: Gouged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK FLANGE IS GOUGED AT FASTENER HOLES AT STA Y1959 AT FR49-51.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR49-51 STA Y1959 IAW EO A300-5310-49983-A.
